Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

How is hormonal imbalance treated ?

I have lots of problems with my hormones since having my child a year ago. Had mirena coil, but felt angry tearful and irritable from it, so I have had copper coil fitted 8 weeks ago. Since then I have been leaking clear discharge and constantly have to wear pads, and now i am anxious constantly and feeling extremely down and depressed. Dont want to talk with anyone and dont want to get out. Just lost all motivation! I have no clue whats going on?? Feel so out of sorts, ancd tired and depressed. Also having chest pains, my left arm went completely numb and tingling and also face went numb too. Really worried. Feel I have completely lost the plot and dont know which way to go really. Got hair growing out my face and neck to which just lately has got worse. Really need advice
Asked On : Sun, 29 Apr 2012
Answers:  2 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Congratulation on the birth of you child. It sounds like a difficult year, though. I think you have several things going on that need attention:

1. The clear discharge with the IUD in place is of little concern. Assuming there is no itching, burning or odor, I would watch that for now and call your doctor if you don't get a period within 4-6 weeks, or if the discharge persists or worsens.

2. You admit to symptoms of depression. While it has been a year, postpartum depression might still be an issue, especially if this is not something you have experienced before. The best first option in this case is to call your OB/GYN and ask for a referral to a Psychologist.

3. The chest pain, face tingling and arm numbness are definitely a potential concern as they are symptoms of heart disease. I will assume that you are young and healthy, and that this is an unlikely possibility, but these symptoms NEED to be addressed with your doctor as soon as possible.

4. Finally, you are reporting coarse hair growth on you face. We call it "male pattern hair growth" and can definitely be related to GYN issues. One example is PCOS, a condition associated with increased androgen levels.

You just spent almost a year with your OB/GYN getting through the recent pregnancy. I am sure they would love to help you and would have many options to offer you for your complaints. Please call them soon - Good Luck!
Answered: Sun, 29 Apr 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
the side effects of Copper T generally seen are,
inter-menstrual bleeding,
heavier bleeding during periods,
pain abdomen,
ejection of the device,
chances of pelvic inflammatory disease etc.
Some of your symptoms cannot be attributed to Copper T insertion.
I think you better go to your doctor for checkup once again. If needed take psychiatrist consultation.
Depression better be treated early, take the support of your husband and family members.
take care
Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor